| Catalog Number |
706.44 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that jaws of the ophthalmic surgical forceps do not open properly for use during surgery.It was also reported that same issue was happened three times.The other procedure details were not reported.No patient impact was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Udi related data quality updates only.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in section d4.And h.11 the manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and reported that the surgery was completed on the same day after replacing with another forceps.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A review of the database for the non-conformance events and the complaints showed that the given lot number was not concerned by any deviation and that there are no additional complaints other than the ones from this report associated with it.The concerned samples were not received at the investigation site for evaluation.Therefore, no further assessment is possible and the investigation is concluded without identifying the root cause.A sample was not received at the investigation site.Therefore, the root cause for the customer complaint issue cannot be determined conclusively.The exact root cause for the customer's reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).